MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous

BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous
Model Number H7493919108200
Medical Device Problem Codes Material Rupture (1546); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction

Brand Name
Emerge?
Common Device Name
Catheters, Transluminal Coronary Angioplasty, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50216492
Report Number2124215-2026-43056
Device Sequence Number17672887
Product Code LOX
UDI-Device Identifier08714729807117
UDI-Public(01)08714729807117(17)270825(10)37286058
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0037286058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight132 LB